Vol. 6, No. 7, 2012

Download this article
Download this article For screen
For printing
Recent Issues

Volume 11, 1 issue

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
Cover
Editorial Board
Editors' Addresses
Editors' Interests
About the Journal
Scientific Advantages
Submission Guidelines
Submission Form
Subscriptions
Editorial Login
Contacts
Author Index
To Appear
 
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Classes de cycles motiviques étales

Bruno Kahn

Vol. 6 (2012), No. 7, 1369–1407
Keywords
cycle class map, unramified cohomology, continuous étale cohomology, motivic cohomology
Mathematical Subject Classification 2010
Primary: 14C25
Secondary: 14E22, 14F20, 14F42, 14GXX
Milestones
Received: 14 April 2011
Revised: 12 June 2011
Accepted: 17 July 2011
Published: 4 December 2012
Authors
Bruno Kahn
Institut de Mathématiques de Jussieu
CNRS
4 place Jussieu
Case 247
75252 Cedex 05 Paris
France